# SDR AALA202404159714

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 26,996 hours, 11,127 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: UNKNOWN
- Condition: Overserviced
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKEOFF ROLL FUEL WAS OBSERVED LEAKING FROM THE RIGHT WING; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT FDF. VERIFIED FUEL LOAD AND SUSPECT FUEL TANK OVERFUELED. NO FAULT FOUND. PER AMM 28-44-11.
